# SDR ASAA0977067

- Difficulty date: November 22, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,204 hours, 16,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A7522
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT I/B MAIN TRACK TOP OF TRACK PLATING DETERIORATED REMOVED AND REPLACED NR 4 IB MAIN TRACK WITH NEW TRACK.
